Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 162, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 27, 2010, 8:22 PM EDT for Rush County, Shelby County, Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2010, 8:22 PM EDT (00:22 UTC)
- Expired
- Jun 27, 2010, 9:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 61 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2165 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
011
WUUS53 KIND 280022
SVRIND
INC139-145-280100-
/O.NEW.KIND.SV.W.0162.100628T0022Z-100628T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
822 PM EDT SUN JUN 27 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RUSH COUNTY IN CENTRAL INDIANA...
NORTHEASTERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 900 PM EDT
* AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF
SHELBYVILLE...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MANILLA AND ARLINGTON AROUND 830 PM EDT...
MOSCOW AROUND 835 PM EDT...
RUSHVILLE AND MILROY AROUND 840 PM EDT...
NEW SALEM AROUND 850 PM EDT...
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 112 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3945 8563 3953 8583 3970 8568 3970 8565
3974 8564 3968 8532 3944 8531
TIME...MOT...LOC 0022Z 282DEG 36KT 3962 8570
WIND...HAIL 60MPH <.75IN
$$
PUMA3 follow-up statements
221
WWUS53 KIND 280045
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
845 PM EDT SUN JUN 27 2010
INC139-145-280100-
/O.CON.KIND.SV.W.0162.000000T0000Z-100628T0100Z/
RUSH-SHELBY-
845 PM EDT SUN JUN 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
SHELBY AND RUSH COUNTIES UNTIL 900 PM EDT...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF RUSHVILLE...OR
14 MILES EAST OF SHELBYVILLE...MOVING SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MILROY AROUND 850 PM EDT...
NEW SALEM AROUND 855 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3945 8563 3950 8575 3967 8565 3971 8557
3968 8532 3944 8531
TIME...MOT...LOC 0045Z 293DEG 31KT 3954 8548
WIND...HAIL 60MPH <.75IN
$$
PUMA732
WWUS53 KIND 280055
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
855 PM EDT SUN JUN 27 2010
INC145-280105-
/O.CAN.KIND.SV.W.0162.000000T0000Z-100628T0100Z/
SHELBY-
855 PM EDT SUN JUN 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SHELBY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3945 8557 3950 8559 3961 8553 3967 8542
3968 8532 3944 8531
TIME...MOT...LOC 0055Z 286DEG 35KT 3953 8541
$$
INC139-280100-
/O.CON.KIND.SV.W.0162.000000T0000Z-100628T0100Z/
RUSH-
855 PM EDT SUN JUN 27 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN RUSH
COUNTY UNTIL 900 PM EDT...
AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF RUSHVILLE...OR 17
MILES EAST OF SHELBYVILLE...MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NEW SALEM AROUND 900 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS
ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3945 8557 3950 8559 3961 8553 3967 8542
3968 8532 3944 8531
TIME...MOT...LOC 0055Z 286DEG 35KT 3953 8541
WIND...HAIL 60MPH <.75IN
$$
PUMA475
WWUS53 KIND 280101
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
901 PM EDT SUN JUN 27 2010
INC139-280111-
/O.EXP.KIND.SV.W.0162.000000T0000Z-100628T0100Z/
RUSH-
901 PM EDT SUN JUN 27 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RUSH COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
LAT...LON 3945 8557 3950 8559 3961 8553 3967 8542
3968 8532 3944 8531
TIME...MOT...LOC 0055Z 286DEG 35KT 3953 8541
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:30 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jun 27, 6:30 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 630 PM EDT SUN JUN 27 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A COLD FRONT WILL APPROACH INDIANA THIS AFTERNOON...AND CROSS THE STATE TONIGHT THROUGH EARLY MONDAY. A LARGE RIDGE OF HIGH PRESSURE WILL BUILD BACK OVER THE REGION TUESDAY THROUGH THE EARLY PART NEXT WEEKEND. && .NEAR TERM /LATE AFTERNOON THROUGH TONIGHT/... CONFIDENCE IS RATHER LOW ON HOW CONVECTION WILL EVENTUALLY EVOLVE. MCV LOCATED OVER SOUTHERN LAKE MICHIGAN...BUT SO FAR CONVECTION WITH THIS FEATURE IS SLOW TO DEVELOP. MAY HAVE TO WAIT UNTIL CLOSER TO SUNSET AND LATER WHEN THE LOW LEVEL JET BEGINS TO INCREASE AND INTERACT WITH APPROACHING FRONT. ORIENTATION OF 850MB THERMAL RIDGE...DECENT LOW LEVEL JET...AND HIGH PRECIPITABLE WATERS STILL POINT TO HIGH COVERAGE OF CONVECTION AND HEAVY RAIN THREAT...ESPECIALLY OVER THE CENTRAL AND SOUTHERN PARTS OF THE FORECAST AREA. WILL KEEP HIGH POPS GOING TONIGHT. APPEARS AFTER 280600Z...WARM ADVECTION BEGINS TO TAPER OFF...SO PRECIPITATION MAY TEND TO DIMINISH BY THE EARLY MORNING HOURS ON MONDAY. WILL KEEP FLASH FLOOD WATCH AS IS. DECIDED TO KEEP HEAT ADVISORY GOING AS WELL...WITH SEVERAL STATIONS NEAR OR AT ADVISORY CRITERIA. LOW LEVEL THICKNESSES SUGGEST NUDGING DOWN THE GFS MOS LOWS TONIGHT A COUPLE OF DEGREES. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... UPPER TROUGHING EXPECTED TO DEVELOP OVER THE EASTERN PARTS OF THE COUNTRY BY MID WEEK...WHICH SHOULD AID IN BRINGING DRIER AND MORE STABLE AIR TO THE AREA. WILL KEEP SOME CHANCE POPS OVER THE SOUTHERN ZONES UNTIL ABOUT MIDDAY MONDAY TO COVER ANY LINGERING ACTIVITY...OTHERWISE FORECAST WILL BE DRY INTO WEDNESDAY WITH SURFACE HIGH PRESSURE BUILDS IN. LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR WEDNESDAY MAY BE A LITTLE ON THE WARM SIDE...OTHERWISE GUIDANCE LOOKS OK. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... GFS/EURO AND OTHER ENSEMBLE DATA CONTINUE TO SHOW A LARGE STRENGTHENING UPPER RIDGE OVER THE CENTRAL UNITED STATE AND THEN SLOWLY SHOW THIS FEATURE SHIFTING EASTWARD AS THE REST OF THE WEEK PROGRESSES...TO A POSITION EAST OF THE GREAT LAKES BY LATE WEEKEND. NE/E FLOW DURING THE MAJORITY OF THE PERIOD WILL BRING SLIGHTLY BELOW NORMAL READINGS TO CENTRAL INDIANA. TEMPS WILL BEGIN TO WARM INCREMENTALLY TOWARD THE END OF THE WEEK AS RETURN FLOW SETS IN BEHIND THE RIDGE. EXTENDED PERIOD WILL BASICALLY REMAIN DRY UNTIL POSSIBLY LATE IN THE WEEKEND INTO MONDAY WHEN THE REMNANTS OF ALEX COULD MAKE IT/S WAY UP THE FROM THE GULF. THE GFS IS BY FAR THE MOST AGGRESSIVE WITH THIS SOLUTION....WHILE THE EURO SHOWS ALEX BEING SUPPRESSED IN THE GULF BY THE RIDGE. THE GEM SEEMS TO LEAN MORE TOWARD THE GFS SOLUTION...BUT TAKES THE TRACK FURTHER WESTWARD. && .AVIATION /280000Z TAF ISSUANCE/... LINES OF TSRA CONTINUE TO DEVELOP ALONG AREAS OF CONVERGENCE IN AN UNSTABLE ATMOSPHERE. WILL TRY AND TIME BEST WINDOW FOR TSRA WITH TEMPO GROUPS...BUT WILL LEAVE AT LEAST CB IN PAST 06Z TO ACCOUNT FOR THE POSSIBILITY OF DIFFERENT LINES MOVING THROUGH. OUTSIDE OF TSRA...EXPECT VFR CONDITIONS WITH WIND GUSTS DIMINISHING EARLY. AREAS THAT RECEIVE RAIN THIS EVENING WILL LIKELY SEE SOME MVFR FOG FOR A PERIOD NEAR 12Z. EXPECT VFR CEILINGS THOUGH. DRIER AIR DOES NOT ARRIVE UNTIL AFTER 18Z MONDAY...AFTER WHICH CLOUD COVER SHOULD DECREASE. WINDS MAY SHIFT DIRECTION FROM SW TO NW AND BACK TO SW AGAIN WITH PASSAGE OF TSRA SYSTEMS...BUT MAIN WIND SHIFT TO NW BEHIND THE COLD FRONT WILL NOT OCCUR UNTIL MONDAY AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 PM EDT THIS EVENING THROUGH MONDAY MORNING FOR INZ021-028>031-035>049-051>057-060>065-067>072. HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR INZ051>053-060>064- 067>072. && SYNOPSIS...SMF NEAR TERM...JAS SHORT TERM...JAS LONG TERM....SMF AVIATION...50
Hazardous weather outlook, Jun 27, 7:04 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 704 PM EDT SUN JUN 27 2010 INZ021-028>031-035>049-054>057-065-282315- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- DECATUR- 704 PM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THESE STORMS COULD BE SEVERE. IN ADDITION...THESE STORMS COULD PRODUCE HEAVY RAINFALL...WHICH WOULD HAVE THE POTENTIAL TO CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM THIS EVENING THROUGH EARLY MONDAY. FLOODING WILL CONTINUE ALONG AREA RIVERS. REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE EARLY MONDAY...BEFORE COMING TO AN END MONDAY AFTERNOON. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. FLOODING WILL CONTINUE FOR SEVERAL DAYS ALONG AREA RIVERS. REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>053-060>064-067>072-282315- VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 704 PM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT. AN ISOLATED SEVERE STORM IS POSSIBLE. IN ADDITION...THESE STORMS COULD PRODUCE HEAVY RAINFALL...WHICH WOULD HAVE THE POTENTIAL TO CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM THIS EVENING THROUGH EARLY MONDAY. FLOODING WILL CONTINUE ALONG AREA RIVERS. REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE ON MONDAY...MAINLY EARLY...BEFORE GRADUALLY COMING TO AN END MONDAY AFTERNOON. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. FLOODING WILL CONTINUE FOR SEVERAL DAYS ALONG AREA RIVERS. REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Special weather statement, Jun 27, 6:30 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 630 PM EDT SUN JUN 27 2010 INZ037-039-040-043>049-051>057-272330- BOONE-CLAY-HAMILTON-HANCOCK-HENDRICKS-HENRY-JOHNSON-MADISON-MARION- MORGAN-OWEN-PARKE-PUTNAM-RUSH-SHELBY-VERMILLION-VIGO- 630 PM EDT SUN JUN 27 2010 AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING FROM BROWNSBURG TO VERMILION... AND MOVING EAST AT 40 MPH. * THUNDERSTORMS WILL BE NEAR... ZIONSVILLE AND SHEPARDSVILLE AROUND 635 PM EDT... GROVELAND AND EAGLE CREEK RESERVOIR AROUND 640 PM EDT... MERIDIAN HILLS AND WILLIAMS CREEK AROUND 645 PM EDT... CASTLETON AND NOBLESVILLE AROUND 650 PM EDT... LAWRENCE AND GEIST RESERVOIR AROUND 655 PM EDT... MCCORDSVILLE AND SALINE CITY AROUND 700 PM EDT... LENA AND AVON AROUND 705 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. PUMA
Special weather statement, Jun 27, 7:31 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 731 PM EDT SUN JUN 27 2010 INZ045>049-051>057-280030- CLAY-HANCOCK-HENDRICKS-HENRY-JOHNSON-MARION-MORGAN-OWEN-PUTNAM-RUSH- SHELBY-VIGO- 731 PM EDT SUN JUN 27 2010 AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW CASTLE TO 10 MILES SOUTHWEST OF TERRE HAUTE...AND MOVING SOUTHEAST AT 25 MPH. * THUNDERSTORMS WILL BE NEAR... WILKINSON AND SHIRLEY AROUND 735 PM EDT... PIMENTO AND LITTLE POINT AROUND 740 PM EDT... MOORELAND AND SALINE CITY AROUND 745 PM EDT... BOWLING GREEN AND SOUTHPORT AROUND 750 PM EDT... QUINCY AND DEVORE AROUND 755 PM EDT... WAVERLY AND CENTERTON AROUND 800 PM EDT... PATRICKSBURG AND LEWISVILLE AROUND 805 PM EDT... DANGEROUS LIGHTNING WILL ACCOMPANY THE STORMS. IF YOUR ARE OUTSIDE...GET INSIDE A STURDY BUILDING. WIND GUSTS TO 45 MPH WILL ALSO BE POSSIBLE. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. PUMA
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:09 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 21 min |
| Jun 27, 8:14 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Shelby | 31 min |
| Jun 27, 8:24 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen | 51 min |
| Jun 27, 8:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 46 min |
| Jun 27, 11:34 PM EDT | Areal Flood Advisory | IND | Bartholomew, Daviess, Greene, Jackson, Jennings, Lawrence and 1 more | 3 hr |
| Jun 28, 4:14 AM EDT | Special Weather Statement | IND | Delaware, Madison, Tipton | 46 min |
| Jun 28, 4:51 AM EDT | Special Weather Statement | IND | Hamilton, Henry, Madison | 39 min |
| Jun 28, 5:28 AM EDT | Special Weather Statement | IND | Henry | 47 min |
| Jun 28, 6:17 AM EDT | Areal Flood Advisory | IND | Delaware, Madison, Randolph | 3 hr |
| Jun 28, 7:02 AM EDT | Areal Flood Advisory | IND | Clinton, Hamilton, Tipton | 3 hr |
| Jun 28, 11:04 AM EDT | River Flood Warning | IND | Lawrence, Martin | 24 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.